# SDR CA960923015

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 19702398
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 1 INCH CRACK FOUND IN RESERVOIR DURING INVESTIGATION OF A REPORTED HYDRAULIC LEAK. REPLACED.
